# SDR CA150209001

- Difficulty date: February 6, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 86,077 hours
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 5500500305
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, FLAPS WOULD NOT GO FROM 20 TO 25 IAW STANDARD OPERATING PROCEDURE, INCREASED SPEED & LANDED WITHOUT INCIDENT.  NIL PAX REACTION, NIL EMER DECLARED WITH ATC.  FLAP TE LOAD ALLEVIATION ACTUATOR REPLACED IAW AMM 27-51-30-401. TEST OF THE FLAP ALLEVIATION SYS CARRIED OUT IAM AMM 27-51-00-501, SUBTASK 27-51-00-865-165, CHECKED SERVICEABLE.
